Ask an Eye Doctor and Get an Answer ASAP
Hello and thanks for your question. Depending on exactly what is causing the sensitivity to light, one of two prescription drops may be helpful for you. The first...
is a dilating drop called cyclopentolate (1 or 2%), is taken twice daily, and while it dilates the pupil a bit (which can make the eye a little more sensitive to light by itself), it can stop the pupil from bouncing back and forth in response to light, which in the case of many patients with light-sensitivity caused by inflammation, can help the pain considerably. Alternatively, a drop called pilocarpine can constrict the pupil. If the light-sensitivity is caused solely by too much light-exposure to the retina of that eye, constricting the pupil somewhat can help with that. Does that make sense?
Does this information help address your concerns?
Do you have any other concerns or questions about this topic?
It appears as though you are not in the chat room currently. I am happy to be able to help you today. I will also be happy to answer any other questions until you have the information you need. If you would like to ask further questions or clarification regarding anything I've said, please let me know and I will be happy to address your concerns.
Your feedback is important to me and will help me improve my encounter with future customers. Please rate your encounter with me by providing positive feedback (by pressing the smiley face); any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated. If you feel like your concerns are not resolved or you have a problem or issue with anything I have said or haven’t said, please don’t issue a negative feedback rating—My goal is your satisfaction and I would rather work together to solve your concerns, until you are satisfied, than have you leave our encounter unhappy and unsatisfied.
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must see an eye doctor. Thanks for your inquiry!